# SDR HNAA2019082300235

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 45,101 hours, 42,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT NOT ARMED, EICAS MESSAGE DISPLAYED.   REMOVED AND REPLACED CONTROL MODULE ASSY IAW AMM 33-21-01 SUBTASK 33-25-00-700-801-A AND 33-50-00-700-801-A. OPS CHECK GOOD,OK FOR SERVICE
